# SDR DALA1025679886

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shroud
- Condition: Dented
- Location: Bs 740-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND WATER LINE SHROUD DENTED BETWEEN BS 740, BS 750, RBL 36.  REPAIRED IAW ERA 482373-14.
